2-adic slopes of Hilbert modular forms over Q(5)

Birkbeck, Christopher ORCID: https://orcid.org/0000-0002-7546-9028 (2020) 2-adic slopes of Hilbert modular forms over Q(5). Bulletin of the London Mathematical Society, 52 (4). pp. 716-729. ISSN 0024-6093

[thumbnail of Birkbeck_2020_BulletinLondonMathSoc]
PDF (Birkbeck_2020_BulletinLondonMathSoc) - Published Version
Available under License Creative Commons Attribution.

Download (229kB) | Preview


We show that for arithmetic weights with a fixed finite-order character, the slopes of (Formula presented.) for (Formula presented.) (which is inert) acting on overconvergent Hilbert modular forms of level (Formula presented.) are independent of the (algebraic part of the) weight and can be obtained by a simple recipe from the classical slopes in parallel weight 3.

Item Type: Article
Additional Information: Funding Information: The work was supported by the EPSRC Doctoral Prize Fellowship at University College London, [EP/N509577/1].
Uncontrolled Keywords: 11f33,11f41 (primary),mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 10 May 2023 09:30
Last Modified: 10 May 2023 09:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/92005
DOI: 10.1112/blms.12361


Downloads per month over past year

Actions (login required)

View Item View Item